MathSciNet Relay Station
MathSciNet bibliographic data
MR575902 (81j:32009) 32A35 (22E25 42B30 43A50)
Geller, Daryl Some results in $H\sp{p}$ theory for the Heisenberg group. Duke Math. J. 47 (1980), no. 2, 365–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement